# SDR 2000UALA00521

- Difficulty date: September 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 32,987 hours, 12,118 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AC11504K0232
- Condition: Ruptured
- Location: Mlg Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE, THE LEFT HYDRAULIC QTY DROPPED TO .13 AS THE LEFT HYDRAULIC PUMP WAS SHUT OFF, THE HYD QTY DROPPED TO .01.  *S/D*  FOUND LT MLG SIDE BRACE LOCK ACTUATOR FLEXIBLE HOSE RUPTURED.  REPLACED LEFT MLG DOWNLOCK ACTUATOR HOSE.  BLED AND LEAK CHECKED OK.
